期刊論文

標題 Formulation of Estimation Models for Wind Force Coefficients of Rectangular Shaped Buildings
學年 105
學期 2
出版(發表)日期 2017/03/01
作品名稱 Formulation of Estimation Models for Wind Force Coefficients of Rectangular Shaped Buildings
作品名稱(其他語言)
著者 Jenmu Wang; Chii-Ming Cheng
單位
出版者
著錄名稱、卷期、頁數 Journal of Applied Science and Engineering 20(1), pp.55-62
摘要 In wind-resistant design of structures, the calculation of wind coefficients is usually based on data from wind tunnel tests. The process is very time-consuming and expensive. In order to formulate a model to estimate wind force coefficients of rectangular buildings, various methods including regression analysis and artificial neural networks (ANNs) were investigated. This paper focuses on the presentation of the various approaches with emphasis on the detailed result comparisons and discussions of models developed for alongwind, acrosswind and tortional wind coefficient predictions.
關鍵字 WIND FORCE COEFFICIENTS;REGRESSION;ARTIFICIAL NEURAL NETWORKS;AERODYNAMIC DATABASE
語言 英文
ISSN 2560-6686
期刊性質 國內
收錄於 EI;
產學合作
通訊作者 Jenmu Wang
審稿制度
國別 中華民國
公開徵稿
出版型式 ,電子版,紙本